# SDR AALA201912249011

- Difficulty date: December 22, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 18,802 hours, 5,221 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS L1 DOOR EMERGENCY OPERATIONS CYLINDER BELOW LIMIT. SERVICED L1 DOOR EMERGENCY OPERATIONS CYLINDER IAW AMM 52-22-00.
